MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive® Reverse Shoulder; shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. Comprehensive® Reverse Shoulder; shoulder prosthesis, reverse configuration
Catalog Number 115340
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Scar Tissue (2060); Joint Dislocation (2374); Subluxation (4525)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision of a left reverse total shoulder arthroplasty due to subluxation.It was reported that the glenosphere had dislocated.During the revision, the polyethylene insert was reported to show partial wear and was removed, and overgrowth of scar tissue at the glenoid baseplate was removed.The glenoid baseplate was reported to be integrated and was retained, and a replacement glenosphere was secured to it.The humeral cup was reported to be well fixed, and when the insert could not be placed without difficulty the humeral cup was removed and its taper was reported to be altered.The glenosphere, taper adaptor, humeral bearing and humeral tray were reported to have been explanted and replaced, and the humeral stem was retained.The components were reported to provide good range of motion and to be stable and well fixed, and closure was reported without complications.Due diligence is complete for this complaint; it was reported that no further information is available, and to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): - xl-115366 (157810).- ti-115320 (214900).Associated product information: - 118001 (225630).- 115330 (786740).G2: foreign - the event occurred in germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Comprehensive® Reverse Shoulder
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
+1(574)527-3773
MDR Report Key50093580
Report Number0001825034-2026-02223
Device Sequence Number13263361
Product Code PHX
UDI-Device Identifier00880304475335
UDI-Public(01)00880304475335(17)250528(10)259660
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2025
Device Catalogue Number115340
Device Lot Number259660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale